Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 38 found articles
 
 
  Conditional symmetries and exact solutions of the diffusive Lotka–Volterra system
 
 
Title: Conditional symmetries and exact solutions of the diffusive Lotka–Volterra system
Author: Cherniha, Roman
Davydovych, Vasyl’
Appeared in: Mathematical and computer modelling
Paging: Volume 54 (2011) nr. 5-6 pages 14 p.
Year: 2011
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 38 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands